# SDR SWIA2019082346200

- Difficulty date: July 16, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR - PIANO HINGE HALF ON FUSELAGE SIDE , HINGE PIN HOLES ARE ELONGATED. (C-CHECK) RO: 08/22/2019 REMOVED AND INSTALLED NEW PAX DOOR PIANO HINGE ON THE FUSELAGE SIDE IAW SRM AND REO. LEAK CHECK GOOD.
